RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 73, Issue 6(444)  


The Lauricella hypergeometric function $F_D^{(N)}$, the Riemann–Hilbert problem, and some applications
S. I. Bezrodnykh
3
Toric Landau–Ginzburg models
V. V. Przyjalkowski
95

Brief Communications
Some properties of the space of quasi-continuous functions
A. O. Radomskii
191
Polynomial Hamiltonian integrable systems on symmetric powers of plane curves
V. M. Buchstaber, A. V. Mikhailov
193
On equivalence of Legendrian knots
I. A. Dynnikov, V. A. Shastin
195
Observations on discretization of trigonometric polynomials with given spectrum
B. S. Kashin, V. N. Temlyakov
197

Mathematical Events
Alexander Semenovich Holevo (on his 75th birthday)
G. G. Amosov, Al. V. Bulinski, An. V. Bulinski, V. M. Buchstaber, I. A. Ibragimov, V. P. Maslov, A. Ya. Helemskii, A. M. Chebotarev, M. E. Shirokov, A. N. Shiryaev
199
Evgenii Mikhailovich Chirka (on his 75th birthday)
A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh
204
International Congress of Mathematicians 2018 : from Rio de Janeiro to St. Petersburg
A. N. Pechen
211
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019